# SDR DALA2015011300276

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE BETWEEN BS 769 - 788 AND LONGERON 27 - 28L.   THE ATTACH ANGLE REMOVED AND REPLACED IAW SRM 51-30-2, 51-0-5, 51-10-4, 51-10-3, PAR 21,14, 38.
